# SDR 95UAL727036

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5623543
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT CABIN DOORS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
